Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 2


New Exact Solutions to the KdV and (N +1)-Dimensional Double Sinh-Gordon Equation by the Extended Trial Equation Method

PP: 157-163
Abdullah Sonmezoglu, Mehmet Ekici, E. M. E. Zayed,
In this paper we introduce a new version of the trial equation method for solving non-integrable partial differential equations in mathematical physics. Some exact solutions including soliton solutions, rational and elliptic function solutions to the KdV equation and the (N+1)-dimensional double sinh-Gordon equation are obtained by this method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved